11-10-2018 06:46 PM
11-10-2018 05:36 PM
I had my weekly medical review with the doctor yesterday. She's not immediately concerned about the dizziness as it could be due to other factors (lack of sleep, stress etc), but I've to keep an eye on it. I got my first zoladex injection yesterday, so it can't be a side effect of hormone treatment (YET!!! Hot flushes coming up... haha).
So no follow up with that, but I was sent for an x-ray to my lower back/hip as I've had something like sciatic pain for a couple of weeks. Fingers crossed that's all it is!
Hope you're feeling ok Jo (I was sorry to read about everything you've been going through on the other thread)? I'm treating myself to hour-long naps each afternoon, which seems to help a bit after each treatment.
11-10-2018 11:59 AM
10-10-2018 09:30 AM
Hi Ice, how nasty for you. Never happened to me, but I have heard of others feeling quite weak and dizzy after rads. Some having to sit after their session until they feel able to walk. Best get it checked out though, could be other things. We're all very good at blaming our cancer treatments and meds for everything! X
10-10-2018 09:09 AM
What a nasty turn. Are you by any chance on endocrine therapy at the moment, or anything else to which the fainting episode might be attributable? I think you would be wise to ask your BCN as soon as possible and mention it to the radiographers. They could refer you to your oncologist if you don't have a hotline to him/her, or you could phone your oncologist's secretary and ask to have a referral.
10-10-2018 07:49 AM
Hi ice cc
I hope you get to speak with your rads team, they may do some obs such as temperature and blood pressure. I collapsed whilst on chemo due to low blood pressure. I would say speak with your oncologist too.
09-10-2018 06:46 PM